# SDR UALA2013052803687

- Difficulty date: May 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,606 hours, 17,793 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 210
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

GREEN HYD QTY LOSS, FLT DIVERTED.   R & R NR 1 EDP.   CHECKED GOOD.
